Skip to content Skip to navigation

On the Spreading Rate of the Soliton Perturbation for Relativistic Nonlinear Wave Equations

Commun. Math. Anal.
Volume 14, Number 2 (2013), 95 - 102

On the Spreading Rate of the Soliton Perturbation for Relativistic Nonlinear Wave Equations

Price: $20.00

Abstract

We consider nonlinear relativistic wave equations in one space dimension and prove the spreading rate estimates for a general class of potentials. Such estimates play an important role in studying the asymptotic stability of solitons.